Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes elevated blood pressure levels?

I take clonidine 0.2 along with lisinopril 20mg twice a day and bisoprolol 25mg once. This combination seems to work. I recently had an event where blood pressure spiked 188/107. went to the hospital and did it all. stress test,heart cath and echo. all was said to be ok, however they had to resort to a nitro drip to get my pressure down after cath. they tried various meds to keep it down. My wife gave my regular meds to me and it came down. My doctor is concerned about the side effects of this comb. As for me my complaint is ED. I take 5 mg of cialas with my meds daily, I have had no problems resulting from this. If anything it helps. Very little change in pressure... I ve checked. I do however have had some of the side effects from clonidine. Mostly fatigue. and the ed with the mix of lisinipril and clonidine. By the way I m 67, still work as a contractor. With the exception of HBP Im completely healthy. Are there any other med comb. to discuss with my doctor. I ve tried hydralazine to eliminate clonidine and lisinipril. Didn t work. Any information you could share with me AND my doctor (I would never go it alone) Thank you, and have a Blessed Day J. Paul
Tue, 30 May 2017
Report Abuse
Ayurveda Specialist 's  Response
Hi There

I've read your query and understanding your concern

I would like to tell you elevation of BP is related to many factors like our life style, eating habits, age and family history. Ass all of your test came out normal then you are suffering with primary hypertension.

If your blood pressure is not under control with the current medication you are taking then the dose titration is required. So , it is advised for you to personally consult with a cardiologist . He will adjust the medicine dose after the proper checkup.

Most important , Cialas can have drug interaction with some anti-hypertensive drugs and results can be life threatening , so don't forget to mention it to your doc.

Hopefully I answered all your queries.
Wish you Good Luck
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have never had high blood pressure before. Recently I took my blood pressure at a kios at a store my pressure was 127/80 but it said I had a low...